# SDR P5CA2025022000007

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 63,631 hours, 7,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R4 SUPERNEMERAY EMERGENCY FLASHLIGHT BATTERY DEAD( R/R FLASHLIGHT BATTERY IAW AMM 25-64-01. OPS CHK OK )
